I was prescribed cefdinir for sinusitis and have taken 3 doses now. As of one day ago, I started coughing frequently. Has this happened to anyone else? I didn't have a cough before taking cefdinir so I find it strange that it's suddenly come up.
HI therewentthesun... Yes this is listed as a side effect but more on the rare but to talk to doctor if it occur maybe call and see if there are in saturday this is in the penicillin family of drugs much stronger have you taken Penicillin type drugs before... HERE IS THE SIDE EFFECT BUT IF THIS IS COMPOUNDED WITH HARD TO BREATH CALL THE DOCTOR RIGHT AWAY... best to take on a empty stomach, and no aluminmin base antacids 1 our prior or 2 hours after this medication and the same with iron..You should check with your doctor immediately if any of these side effects occur when taking cefdinir:
Black, tarry stools
cough #################### SAYS CALL DOCTOR IF THIS EFFECT SHOWS SO I WOULD DO THAT..BETTER SAFE THAN SORRY
painful or difficult urination
shortness of breath
sores, ulcers, or white spots on the lips or in the mouth
If its healing the sinusitis and you've got post nasal drip from it, that can make you cough too.
I got a cough, I think it was my sinuses draining downy throat.
- Cefdinir Information for Consumers
- Cefdinir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cefdinir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Sep 2018 • 6 answers
Updated 16 Jun 2012 • 2 answers
Updated 8 Apr 2013 • 2 answers
Updated 23 Jan 2017 • 2 answers
Updated 31 Jan 2018 • 1 answer